# SDR DALA2019022501425

- Difficulty date: February 24, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON CUSP MEMBRANE WEB FROM STA Y=411 TO Y=414 RT SIDE AT PAX CABIN IN REF NRC S/N 00184. (5300-2020). (CPAX). NRC 0590: CORROSION LEVEL 2, CUSP MEMBRANE WEB FROM STA Y=411 TO Y=414 RT SIDE AT PAX CABIN WAS REPAIRED PER SRM 53-00-55-2R-4 FIG. 215. AND SRM 51-41-05-0G. (LP #0958731)
